# SDR DL72W951039

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 65235281
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 3 FUEL QTY WAS DROPPING AT 2,500 LBS PER HOUR WITHOUT BURNING FROM THAT TANK.  VISUALLY CHECKED NR 3 AT CRUISE ALTITUDE AND COULD SEE A STREAM OF FUEL VAPORS OFF THE RIGHT WING.  LANDED DFW.  FOUND CRACKED FUEL TUBE. REPLACED TUBE AND RETURNED TO SERVICE.
